MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; 60ML ENFIT SYRINGE, STERILE

MEDLINE INDUSTRIES, LP MEDLINE; 60ML ENFIT SYRINGE, STERILE
Catalog Number NON66160H
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that in "mid december" multiple 60ml syringes "were found to be defective.The customer reported that the syringes were "unusable" and that the "plunger is so tight in the housing that it is difficult to move the piston to load/unload the syringe." the customer also stated that the "plunger simply comes off the stem while i am loading the syringe" and "when depressing the plunger." the customer said that it requires "an enormous amount of force" to move the plunger leading to "little to no control of the amount being provided." the customer reported that they "switched to other non-medline syringes." to date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on (b)(6) 2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that in "mid december" multiple 60ml syringes "were found to be defective.The customer reported that the syringes were "unusable" and that the "plunger is so tight in the housing that it is difficult to move the piston to load/unload the syringe." the customer also stated that the "plunger simply comes off the stem while i am loading the syringe" and "when depressing the plunger." the customer said that it requires "an enormous amount of force" to move the plunger leading to "little to no control of the amount being provided." the customer reported that they "switched to other non-medline syringes.".

Brand Name
MEDLINE
Common Device Name
60ML ENFIT SYRINGE, STERILE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key24203486
Report Number1417592-2026-00072
Device Sequence Number5534516
Product Code PNR
UDI-Device Identifier10888277727304
UDI-Public10888277727304
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190502
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberNON66160H
Device Lot Number89724110001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2026
Initial Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age10 YR
Patient SexFemale
Patient Weight36 KG